# SDR SWAA2021031750377

- Difficulty date: February 21, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 27,620 hours, 12,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP.RH ZANGLE CORRODED AROUND FASTNER HOLES STA.727H+10767 RBL 22' WL158. REMOVED CORROSION; VERIFIED USING 10X MAG GLASS. EVALUATED DAMAGE AS MATERIAL LOSS OF 0.01' ORIGINAL (T) 0.04 REMAINING (T) 0.03' OUT OF LIMITS IAW SRM 5300531A2. REMOVED Z-ANGLE STA 727H+10 767 RBL 22. VERIFIED NEW ZANGLE AS PN BAC1496 444 7075 T6 ATAG# A67120. LOCATED & DRILLED NEW Z ANGLE. APPLIED ALODINE & PRIMER. INSTALLED AND PUSH TESTED ALL GLUE ON NUT PLATES (ALL NUTS PASSED) INSTALLED NEW Z ANGLE. APPLIED CIC IAW SRM 5300532R5. Z ANGLE SPLICE LOCATED AT STA 727H+10' TOOL 42641 DUE 14DEC21 PN 146A750252
